# SDR GTIA020142

- Difficulty date: December 11, 2001
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - NR 2 ENGINE NOSE COWL INLET REPAIR NOT IAW SRM 1 O'CLOCK SRM.  REMOVED DOUBLERS AND FILLER FROM NR 2 ENGINE NOSE COWL INLET REPAIR.  FORM NEW DOUBLERS AND FILLERS IAW MD80 SRM 51-10-2.  (M)
